# SDR DHL2003801076

- Difficulty date: April 14, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT PRESSURE BULKHEAD INTERCOSTAL CRACKED 1.500 AT STA 640.000, LBL-40.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  STOP DRILLED CRACK AT STA 640.000, LBL-40 IAW SRM 53-2-0 FIG 1B.  FABRICATED DOUBLER (2024-T3 AL0.050) IAW SRM 53-2-0 FIG 1B.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED DOUBLER WITH NEW FASTENERS IAW SRM 51-1-21 PG 1.
